Title: Filiform left-symmetric algebras
Authors: Dekimpe, Karel * ×
Ongenae, V * #
Issue Date: Feb-1999
Publisher: Kluwer academic publ
Series Title: Geometriae dedicata vol:74 issue:2 pages:165-199
Abstract: A left-symmetric algebra is said to be filiform if both natural descending series induced by the product tend to zero, but as slow as possible. This is the analogue of the more common notion for Lie algebras. In this paper, we develop some theoretical aspects of this class of left-symmetric algebras and we also present a classification of them up till dimension 5.
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science